# SDR 2007FA0000458

- Difficulty date: May 2, 2007
- Submitted: May 30, 2007
- Operation: General aviation
- Aircraft: N4MB
- Make and model: Amd FALCON900B
- Aircraft serial: 146
- Engine: Garrtt TFE7315BR
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 307080026
- Part serial: 12562
- Condition: Faulty
- Location: Engine
- Part time: 5,476 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED THAT ENGINE THAT THIS FUEL CONTROL UNIT WAS INSTALLED ON COULD NOT BE CONTROLLED BY NORMAL COMPUTER MODE, AND THAT WHEN THEY WENT TO MANUAL MODE THAT THEY COULD NOT CONTROL ENGINE SPEED FUNCTIONS EITHER.  IT SEEMS THAT THIS FUEL CONTROL HAS SOME INTERNAL FAULT.  REPLACEMENT FUEL CONTROL RESOLVED THIS PROBLEM.  (K)
